Anti-TNF therapy-induced lupus erythematosus-like syndrome in a patient treated with adalimumab for cutaneous psoriasis

Julie E. Stein, Jeffrey Patterson-Fortin, Benjamin E. Bodnar

Research output: Contribution to journalArticle

Abstract

A 44-year-old woman with cutaneous psoriasis and no history of joint involvement recently treated with adalimumab was admitted to the inpatient Internal Medicine service for uncontrolled, severe joint pain so debilitating that it limited her activities of daily living and prevented her from working as a medical technologist. She had stopped taking adalimumab 3 weeks prior to presentation after receiving approximately 2.5 months of therapy for cutaneous psoriasis unresponsive to trials of topical steroids and methotrexate. Antinuclear antibody and anti-double-stranded DNA antibodies were positive at high titres. She received a course of oral corticosteroids with improvement in her symptoms.

Original languageEnglish (US)
Article number223473
JournalBMJ case reports
Volume2018
DOIs
StatePublished - Apr 13 2018

Keywords

  • dermatology
  • immunological products and vaccines
  • musculoskeletal syndromes
  • systemic lupus erythematosus

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Anti-TNF therapy-induced lupus erythematosus-like syndrome in a patient treated with adalimumab for cutaneous psoriasis'. Together they form a unique fingerprint.

  • Cite this